# SDR 2011FA0000464

- Difficulty date: June 29, 2011
- Submitted: July 15, 2011
- Operation: General aviation
- Aircraft: N9212V
- Make and model: Mooney M20F
- Aircraft serial: 690057
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 720005501
- Condition: Broken
- Location: Rudder
- Part time: 5,050 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE ASSY BROKE AT POINT WHERE BELCRANK IS ATTACHED TO TORQUE TUBE CAUSING LOSS OF STEERING CONTROL.
